Prospective Kolmogorov equation of non-Markovian stochastic processes
Applicationes Mathematicae, Tome 12 (1971) no. 3, pp. 273-280
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_12_3_273_280,
author = {A. Pluci\'nska},
title = {Prospective {Kolmogorov} equation of {non-Markovian} stochastic processes},
journal = {Applicationes Mathematicae},
pages = {273--280},
year = {1971},
volume = {12},
number = {3},
doi = {10.4064/am-12-3-273-280},
zbl = {0212.49402},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-12-3-273-280/}
}
TY - JOUR AU - A. Plucińska TI - Prospective Kolmogorov equation of non-Markovian stochastic processes JO - Applicationes Mathematicae PY - 1971 SP - 273 EP - 280 VL - 12 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-12-3-273-280/ DO - 10.4064/am-12-3-273-280 LA - en ID - 10_4064_am_12_3_273_280 ER -
A. Plucińska. Prospective Kolmogorov equation of non-Markovian stochastic processes. Applicationes Mathematicae, Tome 12 (1971) no. 3, pp. 273-280. doi: 10.4064/am-12-3-273-280
Cité par Sources :